# SDR AALA201712129025

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 56,223 hours, 20,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. MID LAV EMERGENCY LIGHT COVER LIGHT INOPERATIVE. INSTALLED NEW EMERGENCY LIGHT COVER IN MID LAV. RELAMPED BULB IN HOUSING OPS CHECK GOOD
